Home / Journals / Mathematics & Statistics / American Journal of Theoretical and Applied Statistics
Vol. 5, Issue 4, July 2016
Frequency: Bimonthly
ISSN Print: 2326-8999
Recommend to Library
Submit a Manuscript
RSS Feeds
American Journal of Theoretical and Applied Statistics (AJTAS) publishes papers developing and analyzing new methods for any field of statistics. It is expected that the papers give interesting and novel contributions to statistical theory and its applications at a good mathematical level. The results should be presented in form of theorems together with their mathematical proofs, which should not be merely routine calculations. Additionally, a discussion of the results and their value for the theory or for applications could be a valuable addition, as well as numerical results on the efficiency or examples for the applicability of the theoretical results.
Anthony Makau, Anthony G. Waititu, Joseph K. Mung’atu
Pages: 242-251   Published Online: Jul. 23, 2016
PDF (1222KB)    |    HTML
Kelvin Ambrose Kiragu, Joseph Kyalo Mung’atu
Pages: 234-241   Published Online: Jul. 13, 2016
PDF (1838KB)    |    HTML
Ahmed Mohamed Mohamed El-Sayed
Pages: 225-233   Published Online: Jul. 13, 2016
PDF (248KB)    |    HTML
Shalyne Nyambura, Simon Mundia, Anthony Waititu
Pages: 219-224   Published Online: Jul. 11, 2016
PDF (863KB)    |    HTML
Olatunji Taofik Arowolo, Matthew Iwada Ekum
Pages: 208-218   Published Online: Jul. 8, 2016
PDF (1747KB)    |    HTML
Editorial Board
More
Dheeraj Pawar
Amity Institute of Telecom Engineering and Management, Amity University
Noida, Uttar Pradesh, India
Mahammad Ahmad Nurmammadov
Department of Natural Sciences and Teaching Methods, Azerbaijan State Pedagogical University (Quba Branch)
Baku, Azerbaijan
Sandra De Iaco
Department of Management, Economics, Mathematics and Statistics, University of Salento
Lecce, Italy
Ali Akbar Jafari Department of Statistics, Yazd University
Yazd, Fars, Iran
Peer Reviewers
More
Mohammed O. Al-Amr Department of Mathematics, College of Computer Sciences and Mathematics, University of Mosul
Mosul, Iraq
Cheng Sheng School Of Economics and Management, China University of Geosciences
Wuhan, Hubei, China
Gamze Özel Department of Statistics, Hacettepe University
Ankara, Turkey
Related SciencePG Frontiers
More
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931